Skip to content

Graph Minors. XX. Wagner's Conjecture

Robertson, N., & Seymour, P. D. (2004). Graph Minors. XX. Wagner's Conjecture. Journal of Combinatorial Theory, Series B, 92(2), 325-357.

Type
Journal article
Intellectual base
Primary research
Year
2004
Volume
92
Issue
2
Pages
325-357
DOI
10.1016/j.jctb.2004.08.001
DOI registrant
Elsevier
Link
https://doi.org/10.1016/j.jctb.2004.08.001
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:60b161ff3eed · see in the full table